Bipolar IIIt is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare
Serafena...sorry you are in a down spot right now. It is hard enough to get regulated on meds for BP....but to add meds for our other ails, yuck! Listen to your doctor and give it a couple of more weeks. My mother has depression and hypothyroidism also. Also Fibromyalgia. So when her meds have to get tweaked because of one ailment or another...usually everything gets put out of whack for a while until they get "realigned"
Hang in there!
Just wondering how you are feeling. I have been pretty depressed lately, and cycling of course. It's so frustrating and hopeless. I am looking foward to warmer weather for sure.
Today we are in the middle of the biggest snow storm we've had this winter. We will literally be digging out tomorrow. I don't think I've ever seen so much snow. It's been snowing for 5 hours straight now and it's only noon. It's supposed to get heavier for the afternoon and not stop until tomorrow morning! It also snowed for most of the night last night!
But, I love Canada.
Anyway, hope you are well.
Ah! So I win the prize of being the longest to reply ! Sorry...can't believe how busy I've been.
So our snow is slowly melting...We have so much. That weekend was pretty rough, but life went on.
I hope that you are well this week. I know you're away with your family. I do have to say that I can understand maybe what others are saying to you about being overmedicated. I'm not sure if that's the case with you or not, I just wonder if yeah, maybe it is a bit much for you and yeah, the meds are making you feel really awful?? Could be 'cause there are so many...Not sure of course, not a doc, but I hope that you talk to your doc/pdoc about this. Just so you can start feeling better. Having said all of that, the bottom line is you need to feel better. If you and your doc feel that these meds are necessary to be where they're at, then maybe look at some other options to getting you well. It seems that this has just been hitting you over the last few weeks, yeah? The whole thyroid thing is probably a huge factor as well...
Anyway, sorry if I'm rambling. Just want you to know that I am thinking of you. Update us in a bit when you get home and settled. Take good care of yourself Serafena.